A computational definition of financial randomness
Olivier Brandouy,
Jean-Paul Delahaye () and
Lin Ma ()
Additional contact information
Lin Ma: Université de Lille
Post-Print from HAL
Date: 2014-04-15
References: Add references at CitEc
Citations:
Published in Quantitative Finance, 2014, 14 (5), pp.761-770. ⟨10.1080/14697688.2013.829243⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03682237
DOI: 10.1080/14697688.2013.829243
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().